# SDR AALA20040326

- Difficulty date: March 7, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY SIDE WALL LIGHTS AT AFT STAIRWAY INOPERATIVE.  REPAIRED BROKEN WIRE IN TAIL CONE AREA FOR STAIRWAY SIDE WALL EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
